# SDR DALA2024010300077

- Difficulty date: January 2, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 DENT INTERNAL STRUCTURE CROSS BEAM AT LEVEL FRAME 30 AND FROM STRINGER 38LH TO STRINGER 38 RH IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED INTERNAL STRUCTURE CROSS BEAM AT LEVEL FRAME 30 BETWEEN STRINGER 38LH TO STRINGER 38 RH IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-72-11-911-001 AND A319 SRM 51-42-11. (0136954)
